# SDR TZR2005F00018

- Difficulty date: April 5, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N405TE
- Make and model: Cessna 401
- Aircraft serial: 4010121
- Engine: Cont TSIO520EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC520TI01
- Part serial: 5490A
- Condition: Cracked
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FROM INJECTOR TOWARD SPARK PLUG, ECI CYLINDER.  (SW05200507951) (K)
